# SDR AALA201511209003

- Difficulty date: November 19, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 315
- Aircraft time: 70,948 hours, 10,547 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A1508125
- Part serial: AA5212
- Condition: Low Pressure
- Location: R1 Door
- Part time: 22,359 hours, 3,080 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE SHOWS LOW PSI ON CIDS & SERVICING REPORT SLIDE GAUGE READS WELL WITHIN THE GREEN BAND, SLIDE PACK WERE RE-ARMED THIS SHIFT.  REPLACED R1 DOOR SLIDE RAFT & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-00-710-801-A-01 & 25-62-41.
